Katalog GES



Extensions of Torsion-Complete Groups

Problem 54 in L. Fuch's Infinite abelian groups. Vol. II, is solved negatively. An abelian p-group without elements of infinite height can be an extension of one torsion-complete group by another without itself being torsion complete. Full description

1st Person: Hill, Paul
Additional Persons: Megibben, Charles verfasserin
Source: in Proceedings of the American Mathematical Society Vol. 44, No. 2 (1974), p. 259-262
More Articles
Type of Publication: Article
Language: English
Published: 1974
Keywords: research-article
Online: Volltext
Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation